論文(査読付き)


タイトル Global structure of steady-states to the full cross-diffusion limit in the Shigesada-Kawasaki-Teramoto model
著者 Kousuke Kuto
雑誌 Journal of Differential Equations
巻号 333 (2022), 103-143

タイトル Bifurcation structure of coexistence states for a prey-predator model with large population flux by attractive transition
著者 Kousuke Kuto and Kazuhiro Oeda
雑誌 Proceeding of the Royal Society of Edinburgh Section A: Mathematics
巻号 First View (2021), 24 pages

タイトル Impact of regional difference in recovery rate on the total population of infected for a diffusive SIS model
著者 Jumpei Inoue and Kousuke Kuto
雑誌 Mathematics
巻号 9 (2021) issue 8, 11 pages

タイトル Full cross-diffusion limit in the stationary Shigesada-Kawasaki-Teramoto model
著者 Kousuke Kuto
雑誌 Annales de l'Institut Henri Poincaré C, Analyse non linéaire
巻号 38 (2021), 1943-1959

タイトル On the unboundedness of the ratio of species and resources for the diffusive logistic equation
著者 Jumpei Inoue and Kousuke Kuto
雑誌 Discrete and Continuous Dynamical Systems-B
巻号 26 (2021), 2441-2450

タイトル Representation formulas of solutions and bifurcation sheets to a nonlocal Allen-Cahn equation
著者 Tatsuki Mori, Kousuke Kuto, Tohru Tsujikawa and
Shoji Yotsutani
雑誌 Discrete and Continuous Dynamical Systems
巻号 40 (2020), 4907-4925

タイトル Holling II 型非線形項を含む 捕食・被食モデルにおける正不変集合の構築
著者 伊藤 隼,龍野 智哉,久藤 衡介
雑誌 日本応用数理学会論文誌
巻号 30(1) (2020), 26-44

タイトル Bifurcation from infinity with applications to reaction-diffusion systems
著者 Chihiro Aida, Chao-Nien Chen, Kousuke Kuto and
Hirokazu Ninomiya
雑誌 Discrete and Continuous Dynamical Systems
巻号 40 (2020), 3031-3055

タイトル Positive steady states for a prey-predator model with population flux by attractive transition
著者 Kazuhiro Oeda and Kousuke Kuto
雑誌 Nonlinear Analysis: Real World Applications
巻号 44 (2018), 589-615

タイトル Global solution branches for a nonlocal Allen-Cahn equation
著者 Kousuke Kuto, Tatsuki Mori, Tohru Tsujikawa and
Shoji Yotsutani
雑誌 Journal of Differential Equations
巻号 264 (2018), 5928-5949

タイトル Bifurcation structure of stationary solutions for a chemotaxis system with bistable growth
著者 Hirofumi Izuhara, Kousuke Kuto and Tohru Tsujikawa
雑誌 Japan Journal of Industrial and Applied Mathematics
巻号 35 (2018), 441-475

タイトル Concentration profile of endemic equilibrium of a reaction-diffusion-advection SIS epidemic model
著者 Kousuke Kuto, Hiroshi Matsuzawa and Rui Peng
雑誌 Calculus of Variations and Partial Differential Equations
巻号 56 (2017), Article Number 112 (28 pages)

タイトル Secondary bifurcation for a nonlocal Allen-Cahn equation
著者 Kousuke Kuto, Tatsuki Mori, Tohru Tsujikawa and
Shoji Yotsutani
雑誌 Journal of Differential Equations
巻号 263 (2017), 2687-2714

タイトル Exact multiplicity of stationary limiting problems of a cell polarization model
著者 Tatsuki Mori, Kousuke Kuto, Tohru Tsujikawa and
Shoji Yotsutani
雑誌 Discrete and Continuous Dynamical Systems
巻号 36 (2016) no. 10, 5627-5655

タイトル Global bifurcation sheet and diagrams of wave-pinning in a reaction-diffusion model for cell polarization
著者 Tatsuki Mori, Kousuke Kuto, Masaharu Nagayama,
Tohru Tsujikawa and Shoji Yotsutani
雑誌 Discrete and Continuous Dynamical Systems
巻号 Special issue, (2015) 861-877

タイトル Limiting structure of shrinking solutios to the stationary Shigesada-Kawasaki-Teramoto model with large cross-diffusion
著者 Kousuke Kuto
雑誌 SIAM Journal on Mathematical Analysis
巻号 47 (2015) issue 5, 3993-4024

タイトル Stationary solutions for some shadow system of the Keller-Segel model with logistic growth
著者 Tohru Tsujikawa, Kousuke Kuto, Yasuhito Miyamoto and
Hirofumi Izuhara
雑誌 Discrete and Continuous Dynamical Systems - Series S
巻号 8 (2015) no. 5, 1023-1034

タイトル Limiting structure of steady-states to the Lotka-Volterra competition model with large diffusion and advection
著者 Kousuke Kuto and Tohru Tsujikawa
雑誌 Journal of Differential Equations
巻号 258 (2015), 1801-1858

タイトル Bifurcation structure of steady-states for bistable equations with nonlocal constraint
著者 Kousuke Kuto and Tohru Tsujikawa
雑誌 Discrete and Continuous Dynamical Systems
巻号 Supplement vol. (2013), 455-464

タイトル Stationary patterns for an adsorbate-induced phase transition model: II. Shadow system
著者 Kousuke Kuto and Tohru Tsujikawa
雑誌 Nonlinearity
巻号 26 (2013), 1313-1343

タイトル Spatial pattern formation in a chemotaxis-diffusion-
growth model
著者 Kousuke Kuto, Koichi Osaki, Tatsunari Sakurai and
Tohru Tsujikawa
雑誌 Physica D: Nonlinear Phenomena
巻号 241 (2012) issue 19, 1629-1639

タイトル On limit systems for some population models with cross-diffusion
著者 Kousuke Kuto and Yoshio Yamada
雑誌 Discrete and Continuous Dynamical Systems - Series B
巻号 17 (2012) no. 8, 2745-2769

タイトル Universal bound for stationary patterns of an adsorbate-induced phase transition model
著者 Kousuke Kuto and Tohru Tsujikawa
雑誌 Journal of Math-for-Industry
巻号 3 (2011) C-9, 69-72

タイトル Stationary patterns for an adsorbate-induced phase transition model: I. Existence
著者 Kousuke Kuto and Tohru Tsujikawa
雑誌 Discrete and Continuous Dynamical Systems - Series B
巻号 14 (2010) no. 3, 1105-1117

タイトル Positive solutions for Lotka-Volterra competition systems with large cross-diffusion
著者 Kousuke Kuto and Yoshio Yamada
雑誌 Applicable Analysis
巻号 89 (2010) no. 7, 1037-1066

タイトル Coexistence problem for a prey-predator model with density-dependent diffusion
著者 Kousuke Kuto and Yoshio Yamada
雑誌 Nonlinear Analysis. Theory, Methods & Applications
巻号 71 (2009) no. 12, e2223-e2232

タイトル Shadow system for adsorbate-induced phase transition model
著者 Kousuke Kuto and Tohru Tsujikawa
雑誌 RIMS Kokyuroku Bessatsu
巻号 B15 (2009) 1-14

タイトル Limiting characterization of stationary solutions for a prey-predator model with nonlinear diffusion of fractional type
著者 Kousuke Kuto and Yoshio Yamada
雑誌 Differential and Integral Equations
巻号 22 (2009) no. 7-8, 725-752

タイトル Stability and Hopf bifurcation of coexistence steady-states to an SKT model in spatially heterogeneous environment
著者 Kousuke Kuto
雑誌 Discrete and Continuous Dynamical Systems. Series A
巻号 24 (2009) no. 2, 489-509

タイトル Bifurcation branch of stationary solutions for a Lotka-Volterra cross-diffusion system
著者 Kousuke Kuto
雑誌 Nonlinear Analysis Series B: Real World Applications
巻号 10 (2009) no. 2, 943-965

タイトル Bifurcation phenomena of pattern solution to Mimura-Tsujikawa model in one dimension
著者 Naoko Kurata, Kousuke Kuto, Koichi Osaki, Tohru
Tsujikawa and Taturari Sakurai
雑誌 GAKUTO International Series. Mathematical Sciences
and Applications
巻号 29 (2008) 265-278

タイトル Pattern formation for adsorbate-induced phase transition model
著者 Kousuke Kuto and Tohru Tsujikawa
雑誌 RIMS Kokyuroku Bessatsu
巻号 B3 (2007) 43-58

タイトル A strongly coupled diffusion effect on the stationary solution set of a prey-predator model
著者 Kousuke Kuto
雑誌 Advances in Differential Equations
巻号 12 (2007) no. 2, 1037-1066

タイトル Positive steady states for a prey-predator model with some nonlinear diffusion terms
著者 Tomohito Kadota and Kousuke Kuto
雑誌 Journal of Mathematical Analysis and Applications
巻号 323 (2006) no. 2, 1037-1066

タイトル Numerical analysis of optical waveguides based on periodic Fourier transform
著者 Koki Watanabe and Kousuke Kuto
雑誌 Progress in Electromagnetics Research
巻号 64 (2006) 1-21

タイトル Coexistence states for a prey-predator model with cross-diffusion
著者 Kousuke Kuto and Yoshio Yamada
雑誌 Discrete and Continuous Dynamical Systems. Series A
巻号 Supplement vol. (2005) 536-545

タイトル Multiple existence and stability of steady-states for a prey-predator system with cross-diffusion
著者 Kousuke Kuto and Yoshio Yamada
雑誌 Banach Center Publications
巻号 66 (2004) 199-210

タイトル Multiple coexistence states for a prey-predator system with cross-diffusion
著者 Kousuke Kuto and Yoshio Yamada
雑誌 Journal of Differential Equations
巻号 197 (2004) no. 2, 315-348

タイトル Stability of steady-state solutions to a prey-predator system with cross-diffusion
著者 Kousuke Kuto
雑誌 Journal of Differential Equations
巻号 197 (2004) no. 2, 297-314

タイトル Large-time behavior of solutions of diffusion equations with concave-convex reaction term
著者 Kousuke Kuto
雑誌 Advances in Mathematical Sciences and Applications
巻号 12 (2002) no. 1, 307-325

タイトル Stabilization of solutions of the diffusion equation with a non-Lipschitz reaction term
著者 Kousuke Kuto
雑誌 Nonlinear Analysis. Theory, Methods & Applications
巻号 47 (2001) no. 1, 789-800



論文(査読なし)


タイトル Coexistence states of a prey-predator model with population flux by attractive transition
著者 Kousuke Kuto
雑誌 数理解析研究所講究録
巻号 2090 「発展方程式の理論と非線形現象の数学解析」 (2018) 162-172

タイトル Global structure of steady states for a nonlocal Allen‐Cahn equation
著者 Kousuke Kuto
雑誌 数理解析研究所講究録
巻号 2080 「実領域における常微分方程式研究の継承と革新」 (2018) 53-66

タイトル Bifurcation structure of stationary layers for generalized Allen-Cahn equations with nonlocal constraint
著者 Kousuke Kuto
雑誌 数理解析研究所講究録
巻号 1838 「常微分方程式の大域定性理論とその応用」 (2013) 102-115

タイトル Bifurcation structure of steady-states for an adsorbate-induced phase transition model
著者 Kousuke Kuto
雑誌 数理解析研究所講究録
巻号 1640 「非線形発展方程式と現象の数理」 (2009) 129-143

タイトル A Lotka-Volterra cross-diffusion model in spatially heterogeneous environments
著者 Kousuke Kuto
雑誌 数理解析研究所講究録
巻号 1542 「現象の数理モデルと発展方程式」 (2007) 41-57

タイトル Bifurcation structure of the stationary solution set to a strongly coupled diffusion system
著者 Kousuke Kuto
雑誌 数理解析研究所講究録
巻号 1475 「現象の数理モデルと発展方程式」 (2006) 73-90

タイトル Positive solutions to some cross-diffusion systems in population dynamics
著者 Kousuke Kuto
雑誌 数理解析研究所講究録
巻号 1416 「反応拡散系に現れる時・空間パターンのメカニズム」 (2005)
64-84

タイトル Diffusion problems with concave-convex nonliearities
著者 Kousuke Kuto
雑誌 数理解析研究所講究録
巻号 1416 「変分問題とその周辺」 (2001) 83-98